# SDR SWIA200110452

- Difficulty date: December 14, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,499 hours, 44,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR STAYS HYDRAULICALLY PRESSURIZED INTERMITTENTLY AND WILL NOT OPEN.  FLIGHT ATTENDANT CABIN DOOR BUTTON NEEDED TO BE TOGGLED TO RELEASE PRESSURE.  REMOVED AND REPLACED CABIN PASSENGER DOOR CONTROL SWITCH AT F/A STATION.  OPS CHECKS GOOD IAW MM 52-10-00.
